# SDR 9806421143

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133JC
- Make and model: Doug DC-10-40
- Aircraft serial: 46752
- Engine: Pwa JT9D20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: LD
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DURING LANDING ROLLOUT WHILE IN REVERSE THRUST, THE NR 1 ENGINE COMPRESSOR STALLED.  THE EGT ROSE TO 980C FOR THREE SECONDS BEFORE THE ENGINE WAS SHUT DOWN.  A BORESCOPE WAS PERFORMED WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS REMOVED FROM SERVICE AND FERRIED TO MSP DUE TO SIMULTANEOUS STALL ON THE NR 3 ENGINE.
